# SDR QXEA200601728

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 12,848 hours, 13,348 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2325: DURING CLIMB, PITCH TRIM CAUTION LIGHT ILLUMINATED.  PERFORMED EMERGENCY CHECKLIST AND CONFIRMED THE PITCH TRIM HAD FAILED.  ELEVATOR TRIM POSITION SHOWED FULL NOSE UP.  ALL C/B`S WERE IN AND EVENT MARKER WAS PUSHED.  MAINTENANCE C/W FIM TASK 27-30-00-810-803.  RESET BOTH FCS ECU AND 1 AND 2 POWERUP.  SELF-TEST NORMAL.  SYSTEM OPERATION NORMAL AT THIS TIME.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
